I have been taking the genric version of luvox for about 4 weeks now and haven't notice any changes but have worsen since I started to taken it . I was on zoloft for about 4 months and it help some but not as much I would like, and not like when I was on prozac for about five years ... so the doctor winged me off of the zoloft while starting me on luvox... I think I have ocd cause I'm worring and my thought bothering me so much and It has just seemed to worsen since I stared taking it
Hello purple688. Luvox is an SSRI and as is common to that drug family, generally about the time you've been taking it, a month. If you feel your OCD has become worse, I'd suggest you tell your doctor. Either an adjustment is needed, or possibly another drug or combination of drugs might in order. Best of wishes,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.